# SDR DHLA2008804001

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 87,447 hours, 31,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN HAS CORROSION AT FS 100 AND BS 0.  ACCOMPLISHED FUSE SKIN DOUBLER AND FILLER REPAIR IAW ASTAR EVA D853-00268 AND DWG D85300268-001-D.  HFEC OF REPAIR PARTS AND DAMAGE CUT OUT AREA ON FUSELAGE ACCOMPLISHED PER STEP 6 OF LISTED EVA.  NO CRACKS OR CORROSION NOTED.  MATERIALS USED:  FILLER;  7075T6 .063" X 7.419" X 2.0", PO 4-17312.  DOUBLER;  7075T6 .071" X 13.5" X 8.25", PO 631674.  THIS IS A CLASS II LIFE LIMITED REPAIR IAW DC8 SRM 53-2-1.
